Previous |  Up |  Next

Article

References:
[BKV] E. Boeckx, O. Kowalski and L. Vanhecke: Nonhomogeneous relatives of symmetric spaces. Differential Geometry and its Applications 4 (1994), 45–69. MR 1264908
[Ca 1] E. Cartan: Leçons sur la géométrie des espaces de Riemann. 2nd edition. Paris, 1946. MR 0020842
[Ca 2] E. Cartan: Les systèmes différentiels extérieurs et leurs applications géométriques. Hermann, Paris, 1945. MR 0016174 | Zbl 0063.00734
[K] O. Kowalski: Riemannian 3-manifolds with constant Ricci roots $\rho_1 = \rho_2 \neq \rho_3$. Nagoya Math. J. 132 (1993), 1–36. MR 1253692
[KN] S. Kobayashi and K. Nomizu: Foundations of differential geometry. vol. I, Interscience Publishers, New York London, 1963. MR 0152974
[KTV 1] O. Kowalski, F. Tricerri and L. Vanhecke: New examples of nonhomogeneous Riemannian manifolds whose curvature tensor is that of a Riemannian symmetric space. C.R. Acad. Sci. Paris, Série I, 311 (1990), 355–360. MR 1071643
[KTV 2] O. Kowalski, F. Tricerri and L. Vanhecke: Curvature homogeneous Riemannian manifolds. J. Math. Pures et Appl. 71 (1992), 471–501. MR 1193605
[KTV 3] O. Kowalski, F. Tricerri and L. Vanhecke: Curvature homogeneous spaces with a solvable Lie group as homogeneous model. J. Math. Soc. Japan 44 (1992), 461–484. DOI 10.2969/jmsj/04430461 | MR 1167378
[Lu] Ü. Lumiste: Semi-symmetric submanifold as the second order envelope of symmetric submanifolds. Proc. Estonian Acad. Sci. Phys. Math. No1 35 (1990), 1–8. Zbl 0704.53017
[N] K. Nomizu: On hypersurfaces satisfying a certain condition on the curvature tensor. Tôhoku Math. J. 20 (1968), 46–59. DOI 10.2748/tmj/1178243217 | MR 0226549 | Zbl 0174.53301
[Se] K. Sekigawa: On the Riemannian manifolds of the form $B \times _fF$. Kodai Math. Sem. Rep. 26 (1975), 343–347. DOI 10.2996/kmj/1138847016 | MR 0438253
[Si 1] N.S. Sinjukov: On geodesic maps of Riemannian spaces (Russian). Trudy Vsesojuz, Matem. Sjezda (1956), 167–168.
[Si 2] N.S. Sinjukov: Geodesic maps of Riemannian spaces (Russian). Publishing House “Nauka”, Moscow, 1979, pp. 256. MR 0552022
[Sz 1] Z.I. Szabó: Structure theorems on Riemannian manifolds satisfying $R(X,Y) \cdot R = 0$, I, Local version. J. Differential Geometry 17 (1982), 531–582. MR 0683165
[Sz 2] Z.I. Szabó: Structure theorems on Riemannian manifolds satisfying $R(X,Y) \cdot R = 0$. II, Global version. Geometriae Dedicata (1985), 65–108. MR 0797152
[Sz 3] Z.I. Szabó: Classification and construction of complete hypersurfaces satisfying $R(X,Y) \cdot R = 0$. Acta Sci. Math. 47 (1984), 321–348. MR 0783309
[T] H. Takagi: An example of Riemannian manifold satisfying $R(X,Y) \cdot R = 0$ but not $\nabla R = 0$. Tôhoku Math. J. 24 (1972), 105–108. MR 0319109
Partner of
EuDML logo